/ General Physics


Renorm-group symmetry for functionals of boundary value problem solutions


Kovalev, V.F. (Moscow, Inst. Math. Modeling) ; Shirkov, D.V. (Moscow State U.)

Published in: J.Phys.A
Year: 2006
Vol.: A39
Page No: 8061-8073
Pages: 13

Web-Page: http://dx.doi.org/10.1088/0305-4470/39/25/S18; http://www.iop.org/EJ/select?submit=1&cf_issn=0305-4470&cf_volume=39&cf_spage=8061

Total numbers of views: 1367
Numbers of unique views: 429
e-proceeding
 Record created 2010-10-29, last modified 2014-01-30


External links:
Download fulltextDOI
Download fulltextJPAGB
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)